# SDR 03FDEA02044

- Difficulty date: December 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 38,474 hours, 18,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE,  MIDPOINT BETWEEN NR 1 O/B PYLON AND I/B NR 3 FLAP TRACK EVIDENCE OF CRACK AT RIVET HEAD TO EDGE LWR SKIN.  REQUEST NDT TO CONFIRM.  REMOVED FASTENER IAW A310 SRM 51-40-21, ROTO TESTED HOLE IAW NTM 51-10-00-01 NO CRACKS FOUND, FABRICATED REPAIR PARTS IAW EA6-5710-73485A DWG R57249152.  INSTALLED REPAIR PARTS IAW EA6-5710-73485A  DWGR 57249152.  DOME SEALED FASTENER IAW A310 SRM 51-76-20, LEAK CHECK IAW AMM A310-28-11-00-5.
